Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gynecomasta - your advise please
Feb 20, 2004

I had inquireda about the lump on my left breast and I didn't think you answered the whole question. My doc tells me it is fat redistribuiton and should resolve with the drug switch I made (Sustive, AZT and Abacavir) I replace d4T with AZT. What can I do to treat this lump which is bothering me alot. Any suggestions other than surgical removal?

Response from Dr. Boyle

The only other treatment that has been definitely shown to reduce fat accumulation is human growth hormone. If it is established that that is what is the cause of your problem, and you don't want to wait to see if the medication change helps or undergo surgical removal, you should discuss this option with your doctor.



Previous
Viread VS AZT
Next
Please help - changing from Combivir/Norvir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement